uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Tightness and weak convergence for jump processes
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
2001 (English)In: STATISTICS & PROBABILITY LETTERS, ISSN 0167-7152, Vol. 52, no 1, 101-107 p.Article in journal (Refereed) Published
Abstract [en]

The aim of this note is to extend tightness criteria for random measures and simple point processes to processes with general jump distributions. (C) 2001 Elsevier Science B.V. All rights reserved.

Place, publisher, year, edition, pages
ELSEVIER SCIENCE BV , 2001. Vol. 52, no 1, 101-107 p.
Keyword [en]
weak convergence; tightness; modulus of continuity
Identifiers
URN: urn:nbn:se:uu:diva-36589OAI: oai:DiVA.org:uu-36589DiVA: diva2:64488
Note
Addresses: Uppsala Univ, Dept Math, SE-75106 Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-13

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 365 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf